# SDR JJBA20140313009

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 31,897 hours, 43,442 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG TORQUE WENT TO 120% WITH PROPS IN FEATHER.  R & R NR 2 PROP ASSEMBLY FOR OPERATIONS & LEAK CHECK.  NO DEFECTS FOUND.
